2019
Том 71
№ 11

All Issues

Lisovik L. P.

Articles: 2
Article (Russian)

On axiomatizations of Boolean algebras

Lisovik L. P.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1997. - 49, № 7. - pp. 937–942

We construct some new axiomatic systems for the Boolean algebra. In particular, an axiomatic system for disjunction and logical negation consists of three axioms. We prove the independence of the axiomatic systems proposed.

Article (Ukrainian)

Quasiidentities in a free semigroup

Lisovik L. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 3. - pp. 410–415